MathSciNet Relay Station
MathSciNet bibliographic data
MR752823 17B67 (58D20)
Frenkel, I. B. Orbital theory for affine Lie algebras. Invent. Math. 77 (1984), no. 2, 301–352.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement